# SDR IPXA2018012125717

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 16,641 hours, 5,898 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Coupling
- Condition: Blown
- Location: Apu Bleed Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOPWHILE CHECKING APU OIL FOUND SURGE BLEED DUCT COUPLINGS BLOWN OUT.R&R'D SURGE VALVE DUCT COUPLINGS IN REFERENCE TO AMM 49-53-01. NO LEAKS NOTED AT THIS TIME.
